# SDR SWAA2022093050211

- Difficulty date: September 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB INTERCOSTAL HARD POINT LOCATED BTW BS 294.5 TO 312 LBL16 WL 208.1 AT FWD GALLEY AREA 2022-486059 /
